MathSciNet Relay Station
MathSciNet bibliographic data
MR486981 35J10 (81.60)
Molčanov, S. A. Structure of the eigenfunctions of one-dimensional unordered structures. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 1, 70–103, 214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement